Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Insulin, Janumet and Metformin together cause swelling in the breasts and ankles?

Hello, I am a black female who is 54 years old. My symptoms are breast heaviness, ankle swelling, a smelly discharge from my vagina and a bloated belly. I am also a controlled diabetic 2, active and I eat healthy. Never use alcohol nor cigarettes, and I still have a normal period every month. Is it possible my meds are interfering w/ me? I take insulin, janumet, metformin, and linzess for chronic constipation. I had a period over 2 wks. ago, yet, my breasts are still full and I have the bloating. I truly hope this is a benign condition.
Tue, 3 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Metformin can cause abdominal bloating; flatulence etc as side effects. However, none of the drugs mentioned is known to cause breast heaviness, ankle swelling. Insulin though can cause weight gain.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is diabetic and he s on metformin and glipizide or something like that. He went to see someone about his diabetes today and they said he...